MathSciNet Relay Station
MathSciNet bibliographic data
MR374968 47B10 (46B15)
Lewis, D. R. An isomorphic characterization of the Schmidt class. Compositio Math. 30 (1975), no. 3, 293–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement